# SDR AALA20000582

- Difficulty date: March 27, 2000
- Submitted: June 6, 2000
- Operation: Air carrier
- Aircraft: N291AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49303
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND ELONGATED HOLE GOING THROUGH FLOORBEAM.  INSTALLED DOUBLER PER SRM 53-05 PART 1 PAGE 31 AND 51-60-00-05. (M)
